Journal of Symbolic Logic

There are Reasonably Nice Logics

Wilfrid Hodges and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 1 (1991), 300-322.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743568

Mathematical Reviews number (MathSciNet)
MR1131747

Zentralblatt MATH identifier
0744.03039

JSTOR
links.jstor.org

Citation

Hodges, Wilfrid; Shelah, Saharon. There are Reasonably Nice Logics. J. Symbolic Logic 56 (1991), no. 1, 300--322. https://projecteuclid.org/euclid.jsl/1183743568


Export citation